e Weight Gain.....PLEASE HELP!!!!!!
Wednesday, February 29, 2012
On the advice of my doctor, I had the NovaSure procedure done almost 6 months ago. We sat in his office and discussed, in length, any possible risks and side effects associated with the procedure. Possible weight gain was the side effect I was most concerned with as I have been recovering from knee reconstruction surgery and wanted to make sure there would be no possibility of stressing the knee due to increasing weight. He assured me that weight gain was NOT a side effect and would, in no way, be an issue for me.
Low and behold, the pounds started creeping up...slowly at first (which I attributed to the winter/holiday weight we tend to put on), then it seemed to spiral out of control. A total of 30 pounds in less than 6 months!!!!! What's worse is that the weight is NOT evenly distributed, it's concentrated right in the mid-section! My gut is now so huge that not only do I look like I'm pregnant, but I look like I'm well into my 2nd tri-mester!
I've been so depressed because nothing I do seems to help. I don't want to move, my clothes don't fit and I feel fat and ugly. I've been back to the doctor...he still assures me that the procedure went perfectly and he still assures me that the weight gain is NOT associated with the procedure.
I then decided to head over to my family doctor to have my thyroid checked...maybe that was the problem? NOPE! Completely normal. So now I'm back to square one...trying to take this weight off that calls my belly it's new home. Has anyone out there had the NovaSure procedure done and are experiencing the same problem? If so, how do you deal with it? If not, maybe someone out there has some other advice...maybe something I didn't think to try, or something that works for you.
Any and all suggestions will be greatly appreciated and thank you for taking the time to read my blog and reach out to someone who's at the end of her proverbial rope!